# SDR ASAA9810011

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Pallet 9-2
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT PALLET POSITIONS 9-2 AND 10-6.  REPLACED BOTH BATTERY PACKS AND THE RECEIVER ON PALLET 9-2 AND LIGHTS OPERATED NORMALLY.  (M)
